# SDR SWIA202053044

- Difficulty date: August 28, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING LOWER PLANK CHAFED UNDER PANEL 193AB AT APPROXIMATE RBL 45.  C-CHECK RO 10/4/2020.  REPAIRED CHAFING ON CENTER WING LOWER PLANK UNDER PANEL 193AB AT APPROXIMATE RBL 45, IAW REO AND CRJ200 SRM.
